# SDR HEEA072519

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- Aircraft time: 13,241 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 327211
- Condition: Corroded
- Location: T/R Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BEYOND LIMITS. REPLACED WITH NEW PARTS.
